Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: P. M. Cohn
Title: Free rings and their relations
Additional book information: second edition, Academic Press, London Mathematical Society Monograph No. 19, 1985, xxii + 588 pp.,$96.00. ISBN 0-12-179152-1.

References [Enhancements On Off] (What's this?)

  • 1. Paul Moritz Cohn, Skew field constructions, Cambridge University Press, Cambridge-New York-Melbourne, 1977. London Mathematical Society Lecture Note Series, No. 27. MR 0463237
  • 2. A. H. Schofield, Representation of rings over skew fields, London Mathematical Society Lecture Note Series, vol. 92, Cambridge University Press, Cambridge, 1985. MR 800853

Review Information:

Reviewer: Jacques Lewin
Journal: Bull. Amer. Math. Soc. 21 (1989), 139-142
DOI: https://doi.org/10.1090/S0273-0979-1989-15793-5